Doctor insights on:
My husband is trying to get off the Duragesic (fentanyl) patch and hydrocodeine, what are the side effects of withdrawal?
Withdrawal effects: The withdrawal effects of a medication, any medication is often the opposite of the therapeutic effects. In this case, diarrhea, anxiety, wakefullness and restlessness as well as feeling flu like and having a runny nose and sneezing with a rapid heart beat is common. We often call this sympathetic storm due to the activation of a certain type of nervous system response, there are meds that help. ...Read more
Need: Way more info. What dose are you on? What route are you taking it? Why are you taking it? Why have you stopped? ...Read more
Withdrawal: Yes. Depending on the individuals physiology. But, not very likely. ...Read more
Can a person take loratab 10/325 for break through pain along with fentanyl patch. I have withdrawals and want something that last longer for pain.
Pain Medication: Without any intended judgement it sounds like you may be using your medication inappropriately and could be an addict. Lortab is not a long lasting medication. Fentanyl is a long lasting medication. Have you ever been to a treatment program to help you get off these medications and truly see what your body is like narcotic free? ...Read more
Withdrawal syndrome of versed and fentanyl postoperative in baby is it associated with loss if appetite and weight ?
Hello Egypt: Withdrawal from meds taken during surgery, not going to cause weight loss, decreased appetite. Pray your baby is restored to health. Any concerns you can discuss with the anesthesiologist there who gave the medicine. It is a very scary time for you. If surgery is prolonged or use of medicine is prolonged, then it's a different issue and can cause withdrawal symptoms. ...Read more
I've been on fentanyl patch 12.5 mcg for two weeks. I decided to stop it due to side effects. Can I expect any withdrawal symptoms?
Yes: Discuss with prescribing physician.Get a more detailed answer ›
Was D/C from pm clinic have 1 mth of oxy 15 & fentanyl 75mcg need to taper off please advise best way to avoid severe withdrawal using 4 8 months?
Seek medical care: A "cocktail" of non-addicting medications can be employed to minimize symptoms of withdrawal from opioids. Tapering opioids benefits(Standard of care?) from proper medical support & at this level slow taper of the opioids over approx..4 wks. Perhaps use only a patch every 3-4 days & no oxycodone? After patches gone taper the oxy over 15-20 days leaving enough for one every other day at end. ...Read moreSee 1 more doctor answer